# SDR SWIA201335961

- Difficulty date: December 28, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 31,945 hours, 43,715 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP RODS HAVE CORROSION.  C-CHECK REPLACED PAX DOOR NR 2 & NR 3 STEP RODS IAW AMM.
